
Journal of Mathematics and Statistics
ISSN 1549-3644 (print)eISSN 1558-6359 (online) Open access
Back volume · continuous publication
Volume 8 · 2012
Issue 2, the volume’s only issue · 20 articles · RSS
Research Articles · 20
- Ant Colony Optimization for Container Loading ProblemC. N. Yap, L. S. Lee, Z. A. Majid, H. V. Seowpp. 169–175 · published 20 Mar 2012View PDF8,561 accesses
- On the Successive Overrelaxation MethodI. K. Youssefpp. 176–184 · published 22 Feb 2012View PDF12,799 accesses
- An Integral Two Space-Variables Condition for Parabolic EquationsA. L. Marhoune, F. Lakhalpp. 185–190 · published 12 Mar 2012View PDF7,261 accesses
- Mathematics Teachers' Beliefs and Teaching PracticesEffandi Zakaria, Siti Mistima Maatpp. 191–194 · published 5 Mar 2012View PDF8,965 accesses
- Existence of a Total Order in Every SetAbdelmadjid Boudaoudpp. 195–197 · published 16 Mar 2012View PDF7,310 accesses
- On the Theory of Intuitionistic Fuzzy N-Inner Product Spaces with ApplicationsRenu Chugh, Seema Mehrapp. 198–210 · published 19 Mar 2012View PDF7,727 accesses
- Fuzzy Orders in the Real LineLemnaouar Zedam, Abdelkader Stoutipp. 211–215 · published 23 Apr 2012View PDF7,079 accesses
- Mixed Formulation for a Signorini ProblemTedjani Hadj Ammar, Benabderrahmane Benyattoupp. 216–220 · published 23 Apr 2012View PDF7,224 accesses
- A Measure of Monotonicity of two Random VariablesFarida Kachapova, Ilias Kachapovpp. 221–228 · published 26 May 2012View PDF8,692 accesses
- Modeling the Dynamics of Tuberculosis Transmission in Children and AdultsF. Nyabadza, M. Kgosimorepp. 229–240 · published 5 Jun 2012View PDF7,153 accesses
- Foldings and Deformation Retract of HyperhelixE. AL-Hesiny, A. E. El-Ahmadypp. 241–247 · published 5 Jun 2012View PDF7,117 accesses
- Application of Optimal Control to the Epidemiology of Fowl Pox Transmission Dynamics in PoultryUdofia Ekere Sunday, Inyama Simeon Chiomapp. 248–252 · published 13 Jun 2012View PDF6,955 accesses
- Teachers’ Perceptions toward the use of GeoGebra in the Teaching and Learning of MathematicsLo Sooth Lee, Effandi Zakariapp. 253–257 · published 16 Jun 2012View PDF8,929 accesses
- Mathematical Analysis of the Non Linear Epidemic ModelLaid Chahrazed-Rahmani Fouad Lazharpp. 258–263 · published 19 Jun 2012View PDF7,170 accesses
- OR/MS Applications in Mt. Merapi Disaster ManagementAmril Aman, Toni Bakhtiar, Farida Hanum, Prapto Tri Supriyopp. 264–273 · published 19 Jun 2012View PDF7,035 accesses
- One-Sided Multivariate Tests for High Dimensional DataSamruam Chongcharoenpp. 274–282 · published 20 Jun 2012View PDF7,261 accesses
- Toward a Hierarchical Bayesian Framework for Modelling the Effect of Regional Diversity on Household ExpenditurePudji Ismartini, Nur Iriawan, Setiawan, Brodjol Sutijo Supri Ulamapp. 283–291 · published 25 Jun 2012View PDF7,304 accesses
- Quadratic Approximation for Singular IntegralsMostefa Nadirpp. 292–295 · published 4 Jul 2012View PDF6,911 accesses
- Bayesian and Maximum Likelihood Solutions: An Asymptotic Comparison Related to Cost FunctionMechakra Hadda, Chadli Asssia, Tiah Naceurpp. 296–310 · published 4 Jul 2012View PDF6,915 accesses
- On Nonlinear Age- and Stage-Structured Population ModelsArild Wikanpp. 311–322 · published 6 Jul 2012View PDF7,052 accesses